# SDR QXEA2013040400757

- Difficulty date: April 4, 2013
- Submitted: April 8, 2013
- Operation: Air carrier
- Aircraft: N410QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4053
- Aircraft time: 27,772 hours, 28,835 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING FRONT SPAR TOP FLANGE HAS BARE METAL AND FRETTING CORROSION FROM STA YW 42 TO YW 155.  REMOVED FRETTING CORROSION AND CLEANED BARE METAL AREAS FROM ST YW42 TO YW155 IAW SRM 51-21-00-00-02, REV 12 AND SRM 51-26-00-02-01, REV 12. MIN THICKNESS NOTED .198", CONFIRMED AFFECTED AREA CRACK FREE REF NTM 51-00-04-910-801, PT 1 AND 51-00-06-910-801 PT 1, REV 8.  REMAINING THICKNESS FOUND TO BE WITHIN LIMITS IAW RD8/4-57-2064 ISS 1 DATED 13 MAR13.  APPLIED SURFACE PROTECTION IAW RD8/4-57-2064, STEP 6, ISS 1 DATED 13-MAR-13.  ROTARY FLAP PEENED REWORKED AREA IAW RD8/4-57-2064, ISSUE 1 (NOTE: SURFACE PROTECTION REMOVED IAW SRM 51-26-10-02-01 REV 12). FLAP PEEN INTENSITY .008A FOR 100 MIN 0 SEC.  APPLIED SURFACE PROTECTION IAW RD8/4-57-2064 ISS 1.  APPLIED TEFLON TAPE IAW RD8/4-57-2064, ISSUE 1. COMPLIED WITH TC RD8/4-57-2064, WO 143401.
